Alert archive / Illinois / River Flood Warnings in 2008

River Flood Warning 92, NWS St. Louis, MO

March 31, 2008Jersey County, Illinois; Saint Charles County, Missouri

NWS St. Louis, MO issued this river flood warning at Mar 31, 2008, 1:00 PM CDT for Jersey County, Illinois; Saint Charles County, Missouri. It took effect at Apr 2, 2008, 7:00 PM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
Mar 31, 2008, 1:00 PM CDT (18:00 UTC)
In effect from
Apr 2, 2008, 7:00 PM CDT
Expired
Apr 1, 2008, 9:17 PM CDT
In force
Issued by
NWS St. Louis, MO
Flood severity
Minor

Counties Jersey County, IL, Saint Charles County, MO

The radar

The St Louis radar (KLSX), 30 km from the middle of the area, began a volume at 18:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Mississippi River at Grafton (GRFI2). The gauge peaked at 16.90 ft at Apr 2, 2008, 5:00 AM CDT.

actionminormoderate15202503/3104/0104/0204/03
Action stage
18 ft
Minor stage
20 ft
Moderate stage
24 ft
Major stage
29 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05587450, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KLSX 311800
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
100 PM CDT MON MAR 31 2008


...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVER IN ILLINOIS...MISSOURI... 

  MISSISSIPPI RIVER AT LOUISIANA AFFECTING PIKE COUNTY

  MISSISSIPPI RIVER AT CLARKSVILLE 24 TW AFFECTING CALHOUN AND PIKE 
  COUNTIES

  MISSISSIPPI RIVER AT WINFIELD LD 25 TW AFFECTING CALHOUN AND 
  LINCOLN COUNTIES

  MISSISSIPPI RIVER AT GRAFTON AFFECTING JERSEY AND ST. CHARLES 
  COUNTIES


HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN 
PREDICTED.  THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS 
CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

ILC149-MOC163-011800-
/O.NEW.KLSX.FL.W.0089.080405T1400Z-080413T0000Z/
/LUSM7.1.ER.080405T1400Z.080408T0600Z.080412T0000Z.NO/
100 PM CDT MON MAR 31 2008

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MISSISSIPPI RIVER AT LOUISIANA.
* FROM SATURDAY MORNING TO FRIDAY APRIL 11TH.
* AT 12 PM MONDAY THE STAGE WAS 12.2 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...RISE TO NEAR 16.1 FEET BY EARLY TUESDAY MORNING AND 
  BEGIN TO FALL BELOW FLOOD STAGE BY FRIDAY EVENING.
* IMPACT...AT 16.3 FEET...THIS LEVEL IS EXPECTED TO BE MET OR 
  EXCEEDED ON AVERAGE ONCE EVERY 2 YEARS.

$$

ILC013-MOC163-011759-
/O.NEW.KLSX.FL.W.0090.080405T0200Z-080413T2100Z/
/CLKM7.1.ER.080405T0200Z.080407T1800Z.080412T2100Z.NO/
100 PM CDT MON MAR 31 2008

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MISSISSIPPI RIVER AT CLARKSVILLE 24 TW.
* FROM FRIDAY EVENING TO SUNDAY APRIL 13TH.
* AT 12 PM MONDAY THE STAGE WAS 22.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 25.0 FEET.
* FORECAST...RISE TO NEAR 26.4 FEET MONDAY APRIL 7TH AND BEGIN TO 
  FALL BELOW FLOOD STAGE SUNDAY APRIL 13TH. 
* IMPACT...AT 26.7 FEET...THIS LEVEL IS ESTIMATED TO BE MET OR 
  EXCEEDED ON AVERAGE ONCE EVERY 2 YEARS.

$$

ILC013-MOC113-011759-
/O.NEW.KLSX.FL.W.0091.080406T1800Z-080412T0600Z/
/CAGM7.1.ER.080406T1800Z.080408T1200Z.080411T0600Z.NO/
100 PM CDT MON MAR 31 2008

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MISSISSIPPI RIVER AT WINFIELD LD 25 TW.
* FROM SUNDAY AFTERNOON TO SATURDAY APRIL 12...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT 12:00 PM MONDAY THE STAGE WAS 21.8 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 26.0 FEET.
* FORECAST...RISE TO NEAR 26.6 FEET TUESDAY APRIL 8TH AND BEGIN TO 
  FALL BELOW FLOOD STAGE EARLY FRIDAY MORNING APRIL 13TH. 
* IMPACT...AT 26.4 FEET...THIS LEVEL IS EXPECTED TO BE MET OR 
  EXCEEDED ON AVERAGE ONCE EVERY 2 YEARS.

$$

ILC083-MOC183-011759-
/O.NEW.KLSX.FL.W.0092.080408T1800Z-080414T0600Z/
/GRFI2.1.ER.080408T1800Z.080410T0000Z.080413T0600Z.NO/
100 PM CDT MON MAR 31 2008

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MISSISSIPPI RIVER AT GRAFTON.
* FROM TUESDAY APRIL 08 TO SUNDAY APRIL 14TH.
* AT 12:00 PM MONDAY THE STAGE WAS 15.9 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 18.0 FEET. 
* FORECAST...RISE TO NEAR 18.3 FEET BY WEDNESDAY EVENING AND BEGIN TO 
  FALL BELOW FLOOD STAGE BY EARLY SUNDAY MORNING APRIL 13TH.
* IMPACT...AT 18.0 FEET...FLOOD STAGE.  RIGHT BANK BEGINS TO OVER 
  FLOW...FLOODING FARMLAND.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   04/01  04/02  04/03  04/04  04/05

MISSISSIPPI RIVER
  LOUISIANA        15   12.2      12.2   12.2   12.8   13.8   14.9
  CLARKSVILLE 24   25   22.0      21.9   22.2   23.0   24.3   25.5
  WINFIELD LD 25   26   21.8      21.8   22.1   23.0   24.0   24.8
  GRAFTON          18   15.9      15.7   15.8   15.8   15.9   16.2
3 follow-up statements
000 
WGUS83 KLSX 010529
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1229 AM CDT TUE APR 01 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS
AND MISSOURI...
 
  MISSISSIPPI RIVER AT LOUISIANA AFFECTING PIKE COUNTY 

  MISSISSIPPI RIVER AT CLARKSVILLE 24 TW AFFECTING CALHOUN AND PIKE 
  COUNTIES 

  MISSISSIPPI RIVER AT WINFIELD LD 25 TW AFFECTING CALHOUN AND 
  LINCOLN COUNTIES 

  MISSISSIPPI RIVER AT GRAFTON AFFECTING JERSEY AND ST. CHARLES 
  COUNTIES 

.THIS FLOOD WARNING IS A RESULT OF 0.5 TO 2 INCHES OF PRECIPITATION
THE PAST 12 HOURS AND NONE FORECAST IN THE NEXT 24 HOURS...

THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS
CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

ILC149-MOC163-020529-
/O.EXT.KLSX.FL.W.0089.080406T1200Z-080413T2100Z/
/LUSM7.1.ER.080406T1200Z.080408T1800Z.080412T2100Z.NO/
1229 AM CDT TUE APR 01 2008

...THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT LOUISIANA
* FROM SUNDAY UNTIL FURTHER NOTICE.
* AT 12 AM TUESDAY THE STAGE WAS 12.1 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 16.3 FEET TUESDAY 
  APRIL 8TH.

$$

ILC013-MOC163-020528-
/O.EXT.KLSX.FL.W.0090.080405T0300Z-080414T1200Z/
/CLKM7.1.ER.080405T0300Z.080408T1200Z.080413T1200Z.NO/
1229 AM CDT TUE APR 01 2008

...THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT CLARKSVILLE LD 24 TW
* FROM FRIDAY UNTIL FURTHER NOTICE.
* AT 12 AM TUESDAY THE STAGE WAS 22.1 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET. 
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 26.6 FEET TUESDAY 
  APRIL 8TH.

$$

ILC013-MOC113-020528-
/O.EXT.KLSX.FL.W.0091.080406T1500Z-080414T0000Z/
/CAGM7.1.ER.080406T1500Z.080409T1200Z.080413T0000Z.NO/
1229 AM CDT TUE APR 01 2008

...THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT WINFIELD LD 25 TW
* FROM SUNDAY UNTIL FURTHER NOTICE 
* AT 11 PM MONDAY THE STAGE WAS 22.4 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 27.0 FEET WEDNESDAY 
  APRIL 9TH. 


$$

ILC083-MOC183-020528-
/O.EXT.KLSX.FL.W.0092.080404T1200Z-080415T1500Z/
/GRFI2.1.ER.080404T1200Z.080410T0600Z.080414T1500Z.NO/
1229 AM CDT TUE APR 01 2008

...THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT GRAFTON
* FROM FRIDAY UNTIL FURTHER NOTICE.
* AT 11 PM MONDAY THE STAGE WAS 16.3 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET. 
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 20.6 FEET THURSDAY 
  APRIL 10TH.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   04/02  04/03  04/04  04/05  04/06

MISSISSIPPI RIVER
  LOUISIANA        15   12.1      12.1   12.2   12.4   13.4   14.4
  CLARKSVILLE 24   25   22.1      22.0   22.4   23.0   24.2   25.3
  WINFIELD LD 25   26   22.4      22.3   22.8   23.4   24.4   25.0
  GRAFTON          18   16.3      16.5   16.7   17.1   18.0   18.6
000 
WGUS83 KLSX 011820
FLSLSX
LOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
120 PM CDT TUE APR 01 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
ILLINOIS...MISSOURI...
 
  MISSISSIPPI RIVER AT GRAFTON AFFECTING JERSEY AND ST. CHARLES 
  COUNTIES 

  MISSISSIPPI RIVER AT CHESTER AFFECTING RANDOLPH COUNTY 

THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

ILC083-MOC183-021820-
/O.EXT.KLSX.FL.W.0092.080403T0000Z-080404T0000Z/
/GRFI2.1.ER.080403T0000Z.080403T0000Z.080403T0000Z.NO/
120 PM CDT TUE APR 01 2008

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT GRAFTON
* UNTIL WEDNESDAY EVENING.
* AT 12:00 PM TUESDAY THE STAGE WAS 16.8 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET. 
* FORECAST...THE RIVER WILL RISE TO AROUND FLOOD STAGE TOMORROW 
  EVENING.
* IMPACT...AT 18.0 FEET...FLOOD STAGE.  RIGHT BANK BEGINS TO OVER 
  FLOW...FLOODING FARMLAND.

$$

ILC157-021819-
/O.EXT.KLSX.FL.W.0098.080402T0200Z-080407T0325Z/
/CHSI2.2.ER.080402T0200Z.080404T0000Z.080406T0325Z.NO/
120 PM CDT TUE APR 01 2008

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT CHESTER
* FROM THIS EVENING TO SATURDAY EVENING.
* AT 1 PM TUESDAY THE STAGE WAS 26.1 FEET. 
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 27.0 FEET. 
* FORECAST...THE RIVER WILL RISE TO NEAR 31.2 FEET BY THURSDAY 
  EVENING AND FALL BELOW FLOOD STAGE BY LATE SATURDAY EVENING .
* IMPACT...AT 31.1 FEET...THIS LEVEL IS EXPECTED TO BE MET OR 
  EXCEEDED ON AVERAGE ONCE EVERY 2 YEARS.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   04/02  04/03  04/04  04/05  04/06

MISSISSIPPI RIVER
  GRAFTON          18   16.8      17.6   17.5   17.0   16.7   16.7
  CHESTER          27   26.1      28.2   30.7   31.0   28.8   26.0
000 
WGUS83 KLSX 020217
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
917 PM CDT TUE APR 01 2008

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
ILLINOIS...MISSOURI...
 
  MISSISSIPPI RIVER AT GRAFTON AFFECTING JERSEY AND ST. CHARLES 
  COUNTIES

.THIS WILL BE THE LAST STATEMENT FOR THIS FLOOD EVENT...

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

ILC083-MOC183-020247-
/O.CAN.KLSX.FL.W.0092.000000T0000Z-080404T0000Z/
/GRFI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
917 PM CDT TUE APR 01 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE MISSISSIPPI RIVER AT GRAFTON.
* AT 9:00 PM TUESDAY THE STAGE WAS 16.9 FEET. 
* FLOOD STAGE IS 18.0 FEET. 
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 17.1 FEET 
  EARLY AFTERNOON ON WEDNESDAY.


$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   04/02  04/03  04/04  04/05  04/06

MISSISSIPPI RIVER
  GRAFTON          18   16.9      16.9   17.0   16.6   16.3   16.2

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Mar 31, 12:28 PM CDT, 32 minutes earlier.

Area forecast discussion, Mar 31, 12:28 PM CDT, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
1228 PM CDT MON MAR 31 2008

.DISCUSSION...
SURFACE LOW WAS CENTERED OVER WESTERN OK EARLY THIS MORNING. WARM
FRONT EXTENDED FROM THE LOW ACROSS EASTERN KS AND NORTHERN MO INTO
NORTHWEST IN. WARM FRONT WAS LIFTING NORTHWARD AT THIS TIME WHICH
WILL PLACE FORECAST AREA STARTING OUT WITH MILD TEMPS. BY NOON
TODAY, LOW PRESSURE IS FORECAST TO LOCATED OVER SOUTHERN IA WITH
COLD FRONT TRAILING SOUTHWESTWARD INTO OK. COLD FRONT WILL PLOW
ACROSS THE REGION TONIGHT AND BY SUNRISE TUESDAY IT WILL EXTEND
FROM EASTERN IN ACROSS MO BOOTHEEL INTO NORTHEAST TX. IMPRESSIVE
SURFACE HIGH OF 1030+ MBS FOR EARLY APRIL WILL BUILD INTO THE
REGION ON TUESDAY.

SIGNIFICANT RAIN EVENT EXPECTED AGAIN TODAY AND EARLY TONIGHT ACROSS
THE REGION. THE ECMWF, UKMET AND NAM ARE FAIRLY SIMILAR FOR THIS
EVENING WITH UPPER JET COUPLING PRODUCING IMPRESSIVE DIVERGENCE FROM
GREAT LAKES REGION ACROSS THE MID MS VALLEY INTO OK. THE GFS WAS
SUFFERING FROM CONVECTIVE FEEDBACK AND DISCOUNTED. STL IS JUST OVER
AN INCH FROM SETTING THE RECORD FOR THE WETTEST MARCH EVER. WITH A
LITTLE LUCK, HAVE A GOOD SHOT OF GETTING CLOSE OR BREAKING THE
RECORD LATER THIS AFTERNOON AND EVENING.

THE GFS AND ECMWF SHOW TIMING DIFFERENCES LATER THIS WEEK WITH THE
NEXT ROUND OF SIGNIFICANT RAIN. SOUTHWEST FLOW ALOFT SETS UP ACROSS
THE MIDWEST LATER IN THE WEEK. THE GFS IS FORECASTING IMPRESSIVE LOW
LEVEL MOISTURE RETURN INTO MO BY WEDNESDAY NIGHT ALREADY WHILE THE
ECMWF WAITS UNTIL THURSDAY EVENING. EITHER WAY, LOOKS LIKE ANOTHER
PERIOD OF HEAVY RAIN WILL OCCUR ACROSS MO LATE IN THE WEEK. THE TWO
MODELS REMEMBERED THE EASTER RULE AND BOTH ARE NOW FORECASTING
RAIN FOR SUNDAY.

TPS

&&

.AVIATION...
FOR THE 18Z TAFS...
PRIMARY CONCERN FOR AVIATORS THIS AFTERNOON WILL BE STRONG WINDS
IN EXCESS OF 30-40KTS FROM THE SOUTHWEST AND THUNDERSTORMS AHEAD
OF A COLD FRONT WHICH WILL BE PUSHING THROUGH THE AREA THIS
EVENING. AFTER THE COLD FRONT PUSHES THROUGH...IT LOOKS LIKE LOW
MVFR OR IFR CIGS WILL OVERSPREAD THE CWFA...AND COULD HANG IN
ACROSS THE AREA THROUGH MUCH OF TUESDAY MORNING.

CARNEY

&&

.CLIMATE...
MARCH MONTHLY RAINFALL DATA

              2008                   RECORD
STL         7.17 (7TH WETTEST)      8.25 1897

COU         4.70 (13TH WETTEST)    10.09 1973

ADDITIONAL RAINFALL RECORDS AVAILABLE ON OUR WEBSITE UNDER THE
CLIMATE TAB.

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR CRAWFORD-FRANKLIN-
     IRON-JEFFERSON-LINCOLN-MADISON-REYNOLDS-ST. CHARLES-ST.
     FRANCOIS-ST. LOUIS-ST. LOUIS CITY-STE. GENEVIEVE-WARREN-
     WASHINGTON.

     FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR BOONE-CALLAWAY-COLE-
     GASCONADE-MONITEAU-MONTGOMERY-OSAGE.

IL...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR BOND IL-CALHOUN IL-
     CLINTON IL-FAYETTE IL-GREENE IL-JERSEY IL-MACOUPIN IL-
     MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-RANDOLPH IL-
     ST. CLAIR IL-WASHINGTON IL.

&&

WFO LSX
Hazardous weather outlook, Mar 31, 5:02 AM CDT, 7 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
502 AM CDT MON MAR 31 2008

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-011015-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
502 AM CDT MON MAR 31 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE EXPECTED TO BE WIDESPREAD ACROSS THE REGION
TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS
FOR THIS AFTERNOON AND EVENING. A FEW OF THE STORMS MAY BE SEVERE
WITH LARGE HAIL AND DAMAGING WINDS.

HEAVY RAIN WILL ALSO OCCUR WITH THESE STORMS. THIS HEAVY
RAIN...COMBINED WITH THE SATURATED GROUND OVER CENTRAL AND
SOUTHERN MISSOURI AND SOUTHERN ILLINOIS...WILL MEAN A THREAT OF
FLOODING AND FLASH FLOODING. THEREFORE...A FLASH FLOOD WATCH HAS
BEEN POSTED FOR THESE AREAS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE ACTIVE WEATHER PATTERN WILL CONTINUE OVER THE REGION...WITH
SEVERAL MORE ROUNDS OF THUNDERSTORMS EXPECTED WEDNESDAY NIGHT...THURSDAY...
AND THURSDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND EVENING.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

In the hours before

Local storm report, Mar 31, 7:52 AM CDT, 5 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
752 AM CDT MON MAR 31 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0744 AM     HAIL             QUINCY                  39.93N 91.39W
03/31/2008  E0.50 INCH       ADAMS              IL   TRAINED SPOTTER

&&

BDYE
Local storm report, Mar 31, 7:54 AM CDT, 5 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
754 AM CDT MON MAR 31 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0749 AM     HAIL             HANNIBAL                39.71N 91.38W
03/31/2008  E0.50 INCH       MARION             MO   TRAINED SPOTTER

&&

BDYE
Local storm report, Mar 31, 11:40 AM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1140 AM CDT MON MAR 31 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     NON-TSTM WND GST SHELBINA                39.69N 92.04W
03/31/2008  U0 MPH           SHELBY             MO   TRAINED SPOTTER

            POWERLINES DOWNED. TREE LIMBS 8-10 INCH IN DIAMETER
            BENDING DUE TO WIND SPEED.

&&

BDYE
Special weather statement, Mar 31, 11:47 AM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1147 AM CDT MON MAR 31 2008

ILZ095>097-MOZ018-019-026-027-034>036-311900-
ADAMS IL-BROWN-KNOX-LEWIS-MARION-MONROE-PIKE-PIKE IL-RALLS-SHELBY-
1147 AM CDT MON MAR 31 2008

...LOCALIZED INTENSE WIND GUSTS EXPECTED INTO EARLY AFTERNOON...

THROUGHOUT THE MORNING THERE HAVE BEEN REPORTS OF ISOLATED WIND
DAMAGE FROM WESTERN INTO CENTRAL MISSOURI.  BETWEEN 11 AM AND 1130
AM...THESE GUSTS PRODUCED TREE AND POWER LINE DAMAGE IN SHELBINA...
CLARENCE...AND MADISON...AND A SEMI WAS TIPPED OVER BY HIGH
WINDS NEAR MADISON.

THESE STRONG WINDS ARE NOT BEING PRODUCED BY SEVERE THUNDERSTORMS...
BUT BY THE INTENSE LOW PRESSURE SYSTEM THAT IS DEVELOPING OVER THE
REGION.

BRIEF BUT INTENSE WIND GUSTS OF 50 MPH MAY OCCUR OVER
NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS...INCLUDING THE
HANNIBAL AND QUINCY AREAS...THROUGH 2 PM THIS AFTERNOON.  PEOPLE
THROUGHOUT THE AREA SHOULD MAKE CERTAIN THAT OUTDOOR FURNITURE IS
SECURED...AND THOSE RESPONSIBLE FOR BUILDING SITES SHOULD MAKE
CERTAIN THAT STRUCTURES ARE PROPERLY BRACED FOR STRONG WINDS.

TRUETT
Local storm report, Mar 31, 11:56 AM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT  CORRECTED TYPO
NATIONAL WEATHER SERVICE ST LOUIS MO
1156 AM CDT MON MAR 31 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     NON-TSTM WND GST SHELBINA                39.69N 92.04W
03/31/2008  UNKNOWN          SHELBY             MO   TRAINED SPOTTER

            POWERLINES DOWNED. TREE LIMBS 8-10 INCH IN DIAMETER
            BENDING DUE TO WIND SPEED.

1135 AM     NON-TSTM WND GST MADISON                 TRAINED SPOTTER
            UNKNOWN          MONROE             MO

            SEMI OVER TURNED BY WIND ON HIGHWAY 24 NEAR MADISON
            MISSOURI.  (THE WIND SPEED IS UNKNOWN)

&&

BDYE
Local storm report, Mar 31, 12:47 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1247 PM CDT MON MAR 31 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 AM     NON-TSTM WND GST STURGEON                39.23N 92.28W
03/31/2008  U0.00 MPH        BOONE              MO   FIRE DEPT/RESCUE

            HOUSE PARTIALLY DAMAGED BY TREE FALLING ON IT.

1150 AM     NON-TSTM WND GST PALMYRA                 39.80N 91.52W
03/31/2008  U0.00 MPH        MARION             MO   FIRE DEPT/RESCUE

            SHINGLES AND SIDING BLOWN OFF HOUSE.

1200 PM     NON-TSTM WND GST HANNIBAL                39.71N 91.38W
03/31/2008  U0.00 MPH        MARION             MO   LAW ENFORCEMENT

            SEMI-TRUCK BLOWN OVER AT US 61 AND WARREN BARRETT DR. ON
            THE SOUTHERN EDGE OF HANNIBAL.

&&

BRITT

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 8:32 AM CDTSevere Thunderstorm WarningLSXBrown28 min
Mar 31, 9:54 AM CDTRiver Flood WarningLSXFayette5 days
Mar 31, 1:00 PM CDTRiver Flood WarningLSXPike24 hr
Mar 31, 1:00 PM CDTRiver Flood WarningLSXCalhoun24 hr
Mar 31, 1:00 PM CDTRiver Flood WarningLSXCalhoun24 hr
Mar 31, 4:25 PM CDTSevere Thunderstorm WarningLSXMonroe, Saint Clair50 min
Mar 31, 4:43 PM CDTSevere Thunderstorm WarningLSXMonroe, Randolph32 min
Mar 31, 4:57 PM CDTTornado WarningLSXClinton, Monroe, Randolph, Saint Clair, Washington48 min
Mar 31, 6:33 AM CDTSevere Thunderstorm WarningLSXKnox, Shelby42 min
Mar 31, 7:06 AM CDTSevere Thunderstorm WarningLSXKnox, Lewis, Marion, Shelby24 min
Mar 31, 9:11 AM CDTRiver Flood WarningLSXCole35 hr
Mar 31, 11:29 AM CDTRiver Flood WarningLSXFranklin, Jefferson4 days
Mar 31, 11:29 AM CDTRiver Flood WarningLSXJefferson, Saint Louis5 days
Mar 31, 11:29 AM CDTRiver Flood WarningLSXJefferson, Saint Louis6 days
Mar 31, 11:29 AM CDTRiver Flood WarningLSXJefferson, Saint Louis6 days
Mar 31, 12:11 PM CDTRiver Flood WarningLSXJefferson4 days
Mar 31, 12:11 PM CDTRiver Flood WarningLSXFranklin3 days
Mar 31, 1:24 PM CDTSevere Thunderstorm WarningLSXGasconade, Osage66 min
Mar 31, 2:27 PM CDTSevere Thunderstorm WarningLSXFranklin, Gasconade, Warren48 min
Mar 31, 2:50 PM CDTFlash Flood WarningLSXCole, Gasconade, Osage4 hr
Mar 31, 3:48 PM CDTFlash Flood WarningLSXFranklin, Saint Charles, Warren5 hr
Mar 31, 4:37 PM CDTRiver Flood WarningLSXOsage24 hr
Mar 31, 4:50 PM CDTFlash Flood WarningLSXCrawford4 hr
Mar 31, 6:44 PM CDTFlash Flood WarningLSXCole, Gasconade, Osage5 hr

Nearby

River Flood Warnings in Illinois, 2008River Flood Warnings in Missouri, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.